Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Pimple on chest, white and smelly pus. Urge to urinate, mucus in stools, weight loss, trouble swallowing. What do they point to?

i have this pimple on my chest with smelly white pus coming out of it whenever i press it.it has been there for an year. Now it s getting red from past few days with blood . i have irritable bowel and feel urgency for urinary discharge. loose stools with mucus prolonged weight loss .(6 6 to 57 in 8 months..it s been same since) occasional small bits of cough. i have trouble swallowing and sometimes wheezing( but that s because i smoke ..i think) what do these symptoms point to?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HELLO PIMPLE ON THE CHEST WITH WHITE SMELLY PUS CAN BE SEBACEOUS CYSTS.I THINK OTHER SYMPTOMS MAY NOT BE RELATED TO THIS OR ELSE RULE OUT HIV OR HBSAG.SEBEOUS CYST CAN BE EXCISED BY A SURGEON
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor